Zhizhong Huang
Browning Group
2 Publications
2024 | Published | Journal Article | IST-REx-ID: 15337 |

D. Bonolis, T. D. Browning, and Z. Huang, “Density of rational points on some quadric bundle threefolds,” Mathematische Annalen, vol. 390. Springer Nature, pp. 4123–4207, 2024.
[Published Version]
View
| Files available
| DOI
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10765 |

Y. Cao and Z. Huang, “Arithmetic purity of the Hardy-Littlewood property and geometric sieve for affine quadrics,” Advances in Mathematics, vol. 398, no. 3. Elsevier, 2022.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
Grants
2 Publications
2024 | Published | Journal Article | IST-REx-ID: 15337 |

D. Bonolis, T. D. Browning, and Z. Huang, “Density of rational points on some quadric bundle threefolds,” Mathematische Annalen, vol. 390. Springer Nature, pp. 4123–4207, 2024.
[Published Version]
View
| Files available
| DOI
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10765 |

Y. Cao and Z. Huang, “Arithmetic purity of the Hardy-Littlewood property and geometric sieve for affine quadrics,” Advances in Mathematics, vol. 398, no. 3. Elsevier, 2022.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv